MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT
Model Number BNPT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of pain, and infection was discovered with abscess showing on radiograph around the implant at tooth location #28.The implant was removed.Symptoms as a result of the event: inflammation and pain.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the reported device was not returned for evaluation.The following sections are being reported: b4: date of this report was updated.D9: product availability and return date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: type of investigation code was added: 3331, 4110 and 4114.H10: narrative/data was updated.Dhr review was completed for the subject lot number (2019120872).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2019120872) for similar event and no other complaint was identified.Post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.As documented in the summary investigation, contributing factors for this reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 4/3 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16304997
Report Number0001038806-2023-00227
Device Sequence Number6185230
Product Code DZE
UDI-Device Identifier00844868028352
UDI-Public(01)00844868028352(17)250116(10)2019120872
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2025
Device Model NumberBNPT4385
Device Catalogue NumberBNPT4385
Device Lot Number2019120872
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale